Please use this identifier to cite or link to this item:
|Title:||Localized periorbital edema induced by ibuprofen|
|Citation:||Journal of Dermatology. Vol.32, No.12 (2005), 969-971|
|Abstract:||We documented localized periorbital edema in one patient with ibuprofen sensitivity without underlying chronic urticaria. The reaction developed one hour after ingestion of 200 mg of ibuprofen. No systemic symptoms were observed. No other NSAIDs did not induce symptoms. This patient was able to tolerate doses of ibuprofen after pretreatment with terfenadine. These observations suggest that histamine played a central role in this ibuprofen-induced skin reaction. Treatment with terfenadine enabled the patient to tolerate ibuprofen without experiencing any side effects. To the best of our knowledge, this is the first reported case of periorbital edema induced by ibuprofen.|
|Appears in Collections:||Scopus 2001-2005|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.